# SDR 96ZZZX5945

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43456
- Make and model: Piper PA-28-151
- Aircraft serial: 287415499
- System (JASC): 3340 · Exterior Lighting
- Part: Retain Assy
- Part number: 6537200
- Condition: Cracked
- Location: Landing Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING LANDING LIGHT, FOUND LAMP RETAINER CRACKED AROUND UPPER STUD AND AROUND SCREW  HOLE.  THIS CONDITION CAUSED LANDING LIGHT TO VIBRATE EXCESSIVELY, PREMATURELY BURNING OUT BULB.  SUBMITTER STATED THIS RETAINER SHOULD BE CHECKED AT EVERY INSPECTION, INCLUDING PRE-FLIGHT.  IF RETAINER BROKE LOOSE, IT AND THE LANDING LIGHT COULD POSSIBLY BECOME ENTANGLED IN THE PROP.
